# SDR R61A201310311112

- Difficulty date: October 31, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N328NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4328
- Aircraft time: 5,932 hours, 5,639 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Structure
- Part number: 87804002011
- Condition: Cracked
- Location: Mounting Pin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND RT FWD JET PIPE LT MOUNTING PIN ATTACH STRUCTURE CRACKED.  MX REMOVED AND WELDED IAW SRM 54-45-25.
